ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О последовательностях полиномов, сходящихся на многжествах типа Fσ

Мергелян, С. Н. and Даниелян, А. А. (1988) О последовательностях полиномов, сходящихся на многжествах типа Fσ. ՀՍՍՀ ԳԱ Զեկույցներ, 86 (2). pp. 54-57. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
880Kb

Item Type:Article
Additional Information:Fσ տիպի բազմությունների վրա զուգամիտող բազմանդամների հաջորդականությունների մասին; On sequences of polynomials converging on the sets of Fσ type
Uncontrolled Keywords:Մերգելյան Ս. Ն., Դանիելյան Ա. Ա., Mergelian S. N., Danielian A. A.
Subjects:Q Science > QA Mathematics
ID Code:5300
Deposited By:NAS Reports
Deposited On:12 Mar 2013 15:56
Last Modified:12 Jun 2020 22:40

Repository Staff Only: item control page